# SDR P5CA2017050800127

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472585
- Part serial: 0287
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FOR THE LT ENGINE FIRE LOOP.  THE FIRE LOOP WAS REMOVED, REPLACED AND TESTED IAW AMM 26-11-02, REV 120A, FOUND SATISFACTORY.
